My son is 5.5 yrs old, and we just started vyvanse. However he can't swallow pills yet, so I was told I could open it up and mix the med in with water, well one day last week while at school the teachers said his heart was beating like out of his chest, now I'm worried my sons going to die of a heart attack or something. But without the med his ADHD & behavior is wayyy over the top, with the vyvanse he was very well behaved & his ADHD was 100% controlled, but this rapid heartbeat scares me. I looked up side effects and cardiovascular effects and it said sudden death as a side effect. So yeah I'm freaked out, HELPPPP,
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - I have a 7 year old son that is on Vyvanse. He has
Posted 14 May 2010 • 3 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 20 Jul 2016 • 1 answer
Attention-Deficit Hyperactivity Disorder (ADHD) - My 13 yr old son has been diagnosed with ADHD and?
Posted 20 Sep 2016 • 0 answers